# SDR CALA2015010600008

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 54,313 hours, 18,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REV E OP 3 THE MAIN CABIN SEAT TRACKS SLICE LOCATION STATION 727B, RBL45.50 HAS CRACKS ON THE SEAT TRACK HOLES COMMON TO THE SPLICE STRAP.  THE SPLICE STRAP ALSO HAS CRACKED HOLES & THE REPAIR IAW THE EA DOES NOT ALLOW FOR PROPER EDGE DISTANCE OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  REPAIRED SEAT TRACK STATION 727B, RBL 45.50 IAW ECRA 5320-02839.
